Characterizing R-duality in Banach spaces

Ole Christensen, Xiang Chun Xiao, Yu Can Zhu

    Research output: Contribution to journalJournal articleResearchpeer-review

    1 Downloads (Pure)

    Abstract

    R-duals of certain sequences in Hilbert spaces were introduced by Casazza, Kutyniok and Lammers in 2004 and later generalized to Banach spaces by Xiao and Zhu. In this paper we provide some characterizations of R-dual sequences in Banach spaces.
    Original languageEnglish
    JournalActa Mathematica Sinica. English series
    Volume29
    Issue number1
    Pages (from-to)75-84
    ISSN1439-8516
    DOIs
    Publication statusPublished - 2013

    Fingerprint Dive into the research topics of 'Characterizing R-duality in Banach spaces'. Together they form a unique fingerprint.

    Cite this